Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I have headache with dizziness and loss of concentration

I am a 17 year old female with no physical medical background, although I am currently on seroqeul and sertraline for a number of mental issues, none of them serious or uncommon. I have had an immense headache for three days accompanied by dizziness , loss of concentration, blurred and confused vision, intense heat flashes followed by immediate feeling of being too cold, and my skin is always warm to the touch. Cold helps the headache momentarily, but leaves my body freezing no matter how many blankets I use. No medicine is helping and I have no choice but to go to school and work. Any suggestions?
Asked On : Wed, 23 Feb 2011
Answers:  2 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Better drink DNA Noni herbal fruit juice, 10 ml twice a day on empty stomach diluted in water. During the day, drink about 2 to 3 liters plain water to flush out toxins from the body. Drink Noni for about 4 to 6 months for better results. For more details, log in to or send me a mail to
Answered: Sat, 5 Mar 2011
Homeopath Dr. Arif. K. Kaware's  Response
As you are on sertraline for some mental issues & also seroquel(i don't know what is the content or is it a brand name).Anyway sertraline itself has some adverse effects seen in some individuals .these adverse effects include nausea;headcahe;dry mouth; dizziness;anxiety;fatigue;tremors & hot flushes.If these medicines have been started recently please consult your doctor.These effects some times are dose related & after sometime tolerance is developed.Please see your treating doctor he may adjust your dosage or advise you better.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor